| Model Number |
0998-00-3013-64 |
| Medical Device Problem Codes |
Battery Problem (2885); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during routine check by customer the cs100 had message about a security disk leak and battery maintenance to be performed.No patient was involved.
Additional Manufacturer Narrative
Another contact info: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4,g3,g6,h2,h6(type of medical device problem code,investigation,investigation findings and investigation conclusions).The fse stated that this is an error, and they appeared due to pm being a month overdue.Fse completed maintenance and validation successfully.Product passed all functional and safety tests per manufacturer specifications.The device which required pm was a cs100 upgraded to cs300.
Additional Manufacturer Narrative
Updated fields: b4,g3,g6,h2,h11.It is currently a cs300.It might have been a cs100 in the past that was upgraded to a cs300.Fse stated that he don¿t know the history of machines.He only known it for three years, since he joined getinge.